# SDR ORJA99242

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - CABIN RIGHT FORWARD EMERGENCY EXIT BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT RIGHT CABIN WINE FORWARD EMERGENCY EXIT PER MM 33-53-01.  OPS CHECK GOOD.  (M)
